Positive Solutions to a Boundary Value Problem for the Beam Equation
We consider a two-point boundary value problem for the beam equation, in which the boundary conditions mean that the beam is simply supported at both ends. Some a priori estimates to positive solutions for the problem are obtained. Existence and nonexistence results for positive solutions of the problem are established.
Yang, B. (2007). Positive solutions to a boundary value problem for the beam equation. Zeitschrift fur Analysis und ihre Anwendung, 26(2), 221-230.